# SDR REXA200600113

- Difficulty date: December 3, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 7,463 hours, 6,038 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI, SMOKE/FUMES IN CABIN, RETURNED TO BLOCKS.  PERFORMED ENGINE IGNITION AND RUNS.  INSPECTED AIRCRAFT FOR LEAKS, NONE FOUND ALL OPERATIONS CHECK NORMAL, POSSIBLE DE-ICE FLUID INGESTION.
